# SDR SWAA2021081229027

- Difficulty date: November 9, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Isolator
- Condition: Damaged
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR DAMAGED AT LT OWE LWR SILL FWD ISOLATOR / REPLACED DAMAGED ISOLATOR AT LT OWE LWER SILL FWD PER SRM 51-40-02-0G-0; AIPC 52-21-51-09. 57449U 9NOV20
